answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered
2013-01-07 03:36:43
2013-01-07 03:36:43

If you didn't get your period while on the sugar pills, it's not necessarily a sign of pregnancy. Many women have very light or no periods when they first start taking the pill, it's a side effect.

If you are asking if it's safe to intentionally skip a period by skipping the sugar pills and moving on to the next active pill pack, the answer is yes. You can skip your period without any increased risk of pregnancy; however, you may have unscheduled spotting or bleeding.

001
๐Ÿฆƒ
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions


If you get your period while on birth control, you should continue using your birth control as scheduled. Bleeding does not change the schedule for taking your pill or changing your patch or ring.



Yes, it is possible for your period to be late or stop completely from any hormonal birth control.


Can birth control be ineffective while taking metronidazole?


Your period usually starts from Tuesday to Thursday after taking the reminder pills.


I have heard that while taking antibiotics on birth control, if can weaken the effectiveness of your birth control, causing you to become pregnant. If you have worries, you should take a pregnancy test, or consult your doctor. Hope this helps.


Yes, it's possible to avoid having a period while taking hormonal birth control methods, and then it resumes when you stop. Talk with your health care provider about options.



If you have just started taking birth control pills, then this can occur. Usually it can take a few months for your body to adjust to taking birth control. However, if you have been on birth control for a while I would recommend that you see your Doctor and consider changing to a different birth control as it may be more suitable for you.


you should get your period during the last week of pills. the ones that are just placebos.


It is normal to have light periods or no period at all while birth control.


While seeing your period it is possible, but, while taking birth control I'm guessing its the pills you are refering to please clarify next time it makes my life easier eliminates the guess work but assuming its the pills that's a no


Yes it is a side effect of the pills suppressing ovulation - many woman have no period while taking the pill.


If you still have your period while starting the next pack of birth control, continue taking the pill as scheduled. If you are asking about the possibility of reducing the number of periods by taking one of the extended cycle pills, talk with your health care provider about your options.


Yes, many woman stop menstruating while using birth control pills (or patch, ring, injection). Their periods return when they stop taking the pill.


If you had sex it is possible you are pregnant. The chance of getting pregnant on your period, while taking BCP is quite small.


Depends. If you just got your birth control and you have never had it before.. What you do is take it the Sunday after your period. For example. You started on a Monday. You ended on a Thursday. You take your birth control that Sunday. If you have taken birth control before.. Yes, you take it. Whether you are on or off.


No you will not get your period while taking the active pills only the inactive pills. You may have spotting. If this is bothersome contact your doctor and they may give you another birth control pill that will work better for you.


Which birth control plays a major part of this answer.



You should still get a period while taking birth control pills. Your period usually occurs during the placebo week of pills. If the birth control was not taken properly, then there may be a chance of pregnancy, which delays your period. If you have not gotten your period during the placebo week, your should take a pregnancy test.


No, it is perfectly fine to not have a period while on birth control. Your physician would tell you the same.


If you're pregnant there is always still a possibility that you can have your period.Regardless,You should not be on birth control while pregnant unless instructed to do so by your doctor. Taking Birth control pills while pregnant can lead to birth defects or death.If you think you're pregnant, consult your Doctor about pregnancy and your birth control.



Taking any antibiotics can make your pills ineffective. You should always use alternative birth control while on antibiotics (and through your next full cycle).



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.